TUTCRIS - Tampereen teknillinen yliopisto

TUTCRIS

Design of multiple-valued logic networks with regular structure by using spectral representations

Tutkimustuotosvertaisarvioitu

Standard

Design of multiple-valued logic networks with regular structure by using spectral representations. / Stankovic, Radomir; Astola, Jaakko; Moraga, C.

julkaisussa: Journal of Multiple-Valued Logic and Soft Computing, Vuosikerta 19, Nro 1-3, 2012, s. 251-269.

Tutkimustuotosvertaisarvioitu

Harvard

Stankovic, R, Astola, J & Moraga, C 2012, 'Design of multiple-valued logic networks with regular structure by using spectral representations', Journal of Multiple-Valued Logic and Soft Computing, Vuosikerta. 19, Nro 1-3, Sivut 251-269.

APA

Stankovic, R., Astola, J., & Moraga, C. (2012). Design of multiple-valued logic networks with regular structure by using spectral representations. Journal of Multiple-Valued Logic and Soft Computing, 19(1-3), 251-269.

Vancouver

Stankovic R, Astola J, Moraga C. Design of multiple-valued logic networks with regular structure by using spectral representations. Journal of Multiple-Valued Logic and Soft Computing. 2012;19(1-3):251-269.

Author

Stankovic, Radomir ; Astola, Jaakko ; Moraga, C. / Design of multiple-valued logic networks with regular structure by using spectral representations. Julkaisussa: Journal of Multiple-Valued Logic and Soft Computing. 2012 ; Vuosikerta 19, Nro 1-3. Sivut 251-269.

Bibtex - Lataa

@article{e282ab56aa914bb6952aa5dd792a185e,
title = "Design of multiple-valued logic networks with regular structure by using spectral representations",
author = "Radomir Stankovic and Jaakko Astola and C. Moraga",
note = "Contribution: organisation=sgn,FACT1=1<br/>Publisher name: Old City Publishing",
year = "2012",
language = "English",
volume = "19",
pages = "251--269",
journal = "Journal of Multiple-Valued Logic and Soft Computing",
issn = "1542-3980",
publisher = "Old City Publishing",
number = "1-3",

}

RIS (suitable for import to EndNote) - Lataa

TY - JOUR

T1 - Design of multiple-valued logic networks with regular structure by using spectral representations

AU - Stankovic, Radomir

AU - Astola, Jaakko

AU - Moraga, C.

N1 - Contribution: organisation=sgn,FACT1=1<br/>Publisher name: Old City Publishing

PY - 2012

Y1 - 2012

M3 - Article

VL - 19

SP - 251

EP - 269

JO - Journal of Multiple-Valued Logic and Soft Computing

JF - Journal of Multiple-Valued Logic and Soft Computing

SN - 1542-3980

IS - 1-3

ER -